×

zbMATH — the first resource for mathematics

Über die Stabilitätsdefinition für Differenzengleichungen, die partielle Differentialgleichungen approximieren. (German) Zbl 0109.34702

PDF BibTeX Cite
Full Text: DOI
References:
[1] G. E. Forsythe and W. R. Wasow,Finite-Difference Methods For Partial Differential Equations. John Wiley & Sons, New York 1960. · Zbl 0099.11103
[2] P. D. Lax and R. D. Richtmyer,Survey of the stability of linear finite difference equations. Comm. Pure Appl. Math., 9 (1956), 267–293. · Zbl 0072.08903
[3] P. D. Lax,Differential equations, difference equations and matrix theory. Comm. Pure Appl. Math., 11 (1958), 175–194. · Zbl 0086.01603
[4] L. Gårding,Linear hyperbolic partial differential equations with constant coefficients. Acta Math., 85 (1951), 1–62. · Zbl 0045.20202
[5] V. S. Ryabenkii und A. F. Filippow,Über die Stabilität von Differenzengleichungen. Deutscher Verlag der Wissenschaften, Berlin 1960.
[6] G. Dahlquist,Convergence and stability in the numerical integration of ordinary differential equations. Math. Scand., 4 (1956), 33–53. · Zbl 0071.11803
[7] F. John,On integration of parabolic equations by difference methods. Comm. Pure Appl. Math., 5 (1952), 155–211. · Zbl 0047.33703
[8] K. O. Friedrichs,Symmetric hyperbolic linear differential equations. Comm. Pure Appl. Math., 7 (1954), 345–392. · Zbl 0059.08902
[9] H. O. Kreiss, Über die Lösung des Cauchyproblems für lineare partielle Differentialgleichungen mit Hilfe von Differenzengleichungen. Acta Math., 101 (1959), 179–199. · Zbl 0087.29901
[10] H. O. Kreiss, Über die Differenzapproximation hoher Genauigkeit bei Anfangswertproblemen für partielle Differentialgleichungen. Num. Math., 1 (1959), 186–202. · Zbl 0092.13002
[11] P. D. Lax, On the stability of difference approximations to solutions of hyperbolic equations with variable coefficients. Comm. Pure Appl. Math., 14 (1961), 497–520. · Zbl 0102.11701
[12] P. D. Lax and B. Wendroff, On the stability of difference schemes. Manuskript. · Zbl 0113.32301
[13] I. Petrovskii, Über das Cauchysche Problem für Systeme von partiellen Differentialgleichungen im Gebiete der nichtanalytischen Funktionen. Bull. Univ. Etat. Moscou Ser. Int. Sect. A Fasc. 7 (1938), 1–74.
[14] W. G. Strang,Difference methods for mixed boundary-value problems. Duke Math. Journal, 27 (1960), 221–232. · Zbl 0091.26904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.